# SDR 2002UALA01554

- Difficulty date: October 7, 2002
- Submitted: October 15, 2002
- Operation: Air carrier
- Aircraft: N606UA
- Make and model: Boeing 767222
- Aircraft serial: 21867
- Aircraft time: 73,901 hours, 18,678 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE, LEFT HAND SIDE SKIN DOUBLER HAS POPPED RIVET AND BULGED SKIN AT BODY STATION 742-744, STRINGER 38L.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER AND FILLER.
